I have developed some sort of postural orthostatic tachycardic syndrome since my PE. (My heart rate goes way up just with standing up, which in turn makes me feel like I am going to pass out). I spent more time in the hospital for this, than for being diagnosed with the PE. Has anyone else had anything similar. I was put on a medication to not allow my heart rate to go up. It is in a class called a beta-blocker, and it is called Attenolol. My MD says that the PE has somehow damaged my sympathetic nervous system, possubly even on a microscopic level, and that it may or may not go away once the PE is resolved.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...